# SDR FDEA201408192209

- Difficulty date: August 19, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 66,524 hours, 12,428 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA7115501
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STATION 1721, LONGERON 12L FRAME FOUND DENTED.  LEFT HAND STATION 1721, LONGERON 12L FRAME CARRIED OUT REPAIR AS PER SRM 53-00-07 FIGURE 201 REPAIR 2 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.  REPAIR CLASSIFIED AS CATEGORY B, INITIAL INSPECTION AT 14,500 FLIGHT CYCLES, REPETITIVE AT EVERY 9,500 FLIGHT CYCLES, INSPECTION METHOD BY HIGH FREQUENCY EDDY CURRENT AS PER SRM 53-00-07 TABLE 201 REPAIR 2
